# SDR SWAA2017051613728

- Difficulty date: May 15, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N8670A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36656
- Aircraft time: 6,999 hours, 3,051 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 411S2212
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD ENTRY DOOR EMERGENCY EXIT LIGHT COVER MISSING.  INSTALLED THE COVER IAW AMM.
